Alert archive / Ohio / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 259, NWS Wilmington, OH

September 7, 20124 counties in Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Sep 7, 2012, 3:51 PM EDT for 4 counties in Ohio. It was in force for 39 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 7, 2012, 3:51 PM EDT (19:51 UTC)
Expired
Sep 7, 2012, 4:30 PM EDT
In force
39 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Butler County, OH, Montgomery County, OH, Preble County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 57 km from the middle of the area, began a volume at 19:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 7, 3:53 PM EDTHAIL 1Camden, OHTIME ESTIMATED FROM RADAR.
Sep 7, 4:19 PM EDTHAIL 0.882 Wsw Middletown, OHREPORTS OF NICKEL SIZE HAIL BETWEEN TRENTON AND MIDDLETOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 7, 11:36 AM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.9 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2012-09-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1535 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2012-09-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1535 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
930 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
113 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

285 
WUUS51 KILN 071951
SVRILN
OHC017-113-135-165-072030-
/O.NEW.KILN.SV.W.0259.120907T1951Z-120907T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
351 PM EDT FRI SEP 7 2012

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BUTLER COUNTY IN SOUTHWEST OHIO...
  NORTHWESTERN WARREN COUNTY IN SOUTHWEST OHIO...
  SOUTHWESTERN MONTGOMERY COUNTY IN WEST CENTRAL OHIO...
  SOUTHEASTERN PREBLE COUNTY IN WEST CENTRAL OHIO...

* UNTIL 430 PM EDT.

* AT 346 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS
  LOCATED NEAR SOMERVILLE...MOVING EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SEVEN MILE...
  GRATIS...
  TRENTON...
  SOUTH MIDDLETOWN...
  MONROE...
  MIDDLETOWN...
  FRANKLIN...
  CARLISLE...

IN ADDITION...SOMERVILLE...COLLINSVILLE...WHEATVILLE...WEST ELKTON...
JACKSONBURG...POAST TOWN HEIGHTS...GERMANTOWN AND FARMERSVILLE ARE
NEAR THE PATH OF THIS SEVERE THUNDERSTORM.

THIS INCLUDES THE FOLLOWING INTERSTATE...
I-75 BETWEEN MILE MARKERS 28 AND 37...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM EDT FRIDAY
EVENING FOR SOUTHEASTERN INDIANA AND SOUTHWESTERN OHIO.

&&

LAT...LON 3971 8431 3950 8428 3941 8434 3951 8475
      3968 8472
TIME...MOT...LOC 1951Z 269DEG 10KT 3960 8464

$$

HATZOS
2 follow-up statements
383 
WWUS51 KILN 072003
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
403 PM EDT FRI SEP 7 2012

OHC017-113-135-165-072030-
/O.CON.KILN.SV.W.0259.000000T0000Z-120907T2030Z/
BUTLER OH-MONTGOMERY OH-PREBLE OH-WARREN OH-
403 PM EDT FRI SEP 7 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR NORTHWESTERN WARREN...SOUTHEASTERN PREBLE...SOUTHWESTERN
MONTGOMERY AND NORTHEASTERN BUTLER COUNTIES...

AT 359 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS
STORM WAS LOCATED NEAR WEST ELKTON...MOVING EAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
TRENTON...SOUTH MIDDLETOWN...MIDDLETOWN...MONROE...FRANKLIN AND
CARLISLE.

IN ADDITION...JACKSONBURG...FARMERSVILLE...POAST TOWN HEIGHTS AND
GERMANTOWN ARE NEAR THE PATH OF THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3950 8460 3957 8464 3962 8465 3967 8462
      3971 8431 3950 8428 3941 8434
TIME...MOT...LOC 2004Z 272DEG 19KT 3959 8452

$$

HATZOS
265 
WWUS51 KILN 072028
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
428 PM EDT FRI SEP 7 2012

OHC017-113-135-165-072038-
/O.EXP.KILN.SV.W.0259.000000T0000Z-120907T2030Z/
BUTLER OH-MONTGOMERY OH-PREBLE OH-WARREN OH-
428 PM EDT FRI SEP 7 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WARREN...
SOUTHEASTERN PREBLE...SOUTHWESTERN MONTGOMERY AND NORTHEASTERN BUTLER
COUNTIES WILL EXPIRE AT 430 PM EDT...

A NEW SEVERE THUNDERSTORM WARNING WAS ISSUED FOR PARTS OF 
MONTGOMERY...BUTLER...WARREN...AND GREENE COUNTIES.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3950 8460 3957 8464 3962 8465 3967 8462
      3971 8431 3950 8428 3941 8434
TIME...MOT...LOC 2028Z 272DEG 19KT 3959 8436

$$

HATZOS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 7, 2:12 PM EDT, 1 hour 39 minutes earlier.

Area forecast discussion, Sep 7, 2:12 PM EDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
212 PM EDT FRI SEP 7 2012

.SYNOPSIS...
A LOW PRESSURE SYSTEM AND A STRONG COLD FRONT WILL MOVE INTO THE
LOWER OHIO VALLEY TODAY. THEY WILL SWING ACROSS THE REGION
TONIGHT BRINGING SHOWERS AND THUNDERSTORMS. A MUCH COOLER AIR MASS
WILL SETTLE ACROSS THE REGION FOR THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
POSITIVELY TILTED MID LEVEL TROF TO DIG SE INTO THE UPPER MS VLY
BY EVENING GREAT LAKES/OH VLY BY SAT MORNING. DEEPENING SFC LOW TO
TRACK FROM THE MID MS VLY NE INTO THE EASTERN GREAT LAKES BY SAT
MORNING. A STRONG TRAILING COLD FRONT WILL SWEEP INTO WESTERN OHIO
BY 06Z AND THRU ILNS EASTERN FA BY 12Z. STRONG DYNAMICS WILL EXIST
WITH THE REGION IN THE ENTRANCE REGION OF AN UPPER JET. DEGREE OF
INSTBY THAT WILL STILL BE IN PLACE WILL BE IN QUESTION. AT THIS TIME
EXPECT MODERATE INSTBY WITH ORGANIZED STORMS DEVELOPING INTO A
LINE MOVING INTO WESTERN PORTION OF FA BY LATE EVENING. THIS LINE
OF STORMS WHICH WILL PUSH EAST ACRS THE FA AND GENERALLY WEAKEN.
WILL CONTINUE TO HIGHLIGHT A SEVERE WEATHER THREAT FROM THESE
STORMS IN THE HWO PRODUCT WITH DAMAGING WINDS BEING THE MAIN
THREAT.

ANOTHER QUESTION REVOLVES AROUND THE POTENTIAL FOR STORM DEVELOPMENT
THIS AFTN IN THE WARM SECTOR. MODERATE INSTBY HAS DEVELOPED WITH
A QUESTION ABOUT THE DEGREE OF CAPPING. STILL PLANNING A SPECIAL
18Z UPR AIR SOUNDING TO ASSESS THIS. ONGOING MCS MOVING EAST
ACRS NRN INDIANA TO CONT TO PUSH EAST INTO W CNTRL OHIO EARLY
THIS AFTN. THIS FEATURE HAS SURVIVED THRU THE MORNING AND WITH
MODERATE INSTBY IN PLACE AND FAVORABLE BULK SHEAR HAVE BUMPED UP
POPS TO CATEGORICAL AND MENTIONED POTENTIAL FOR THIS EARLY PERIOD
OF SEVERE WX.

CONTD HIGHS ON WARM SIDE OF GUID...WHICH GAVE MID 80S IN THE NW
TO LOWER 90S FROM ABOUT THE I-71 CORRIDOR SOUTHEASTWARD.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY/...
SHARP H5 TROF DIGS INTO THE WRN GREAT LAKES TONIGHT...BUT KEEPS ITS
POSITIVE TILT. MODELS ARE IN PRETTY GOOD AGREEMENT...VARYING A
LITTLE ON THE TIMING OF THE SYSTEM...AS THEY BRING A DEEPENING SFC LOW
AND CDFNT UP THE OHIO VALLEY TONIGHT.

LINE OF CONVECTION IS FCST TO REACH WRN SECTIONS TOWARDS 06Z. THIS
IS GETTING TOWARDS THE TIME WERE THE SYSTEM MIGHT START WEAKENING
DUE TO LOSS OF DAYTIME HEATING. SPC HAS THE ENTIRE FA UNDER A
SLIGHT RISK...SO THREW IN A MENTION OF SEVER FOR TONIGHT.

MODELS PLACE THE CDFNT IN THE COUNTIES AT 12Z SATURDAY. EXPECT
CONVECTION TO BE ONGOING AT THE START OF SATURDAY IN THE E. H5
TROF IS LAGGING BEHIND THE FRONT...SO EXPECT SOME SHRA TO POP UP
POST FRONTAL ON SATURDAY. KEPT SCT SHRA MAINLY ACROSS THE N AND E.

2ND SHARP H5 TROF DUMBBELLS IN THE THE GREAT LAKES LATE SATURDAY
NIGHT INTO SUNDAY. AS THE TROF WORKS THRU THE REGION ON SUNDAY
COULD SEE MORE SHRA POP UP. WENT WITH SLGT CHC POPS ACROSS THE NRN
HALF...BUT THEY COULD DRIFT FARTHER S...BUT WILL LOOK AT THAT
CLOSER TOMORROW.

MUCH COOLER AIR WILL WORK IN POST FRONTAL ON SATURDAY. HIGH
TEMPERATURES WILL ONLY REBOUND INTO THE UPPER 60S IN THE N AND THE
LOWER TO MID 70S IN THE S. WENT A BLEND OF MOS FOR HIGHS AND LOWS
SATURDAY THRU SUNDAY, LOWS WILL DROP INTO THE UPPER 40S AND LOWER
50S SATURDAY NIGHT WITH HIGHS IN THE LOWER TO MID 70S ON SUNDAY.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
SHORT WAVE ENERGY WILL ROTATE DOWN ACROSS THE GREAT LAKES SATURDAY
NIGHT INTO SUNDAY. MOISTURE IS PRETTY LIMITED...BUT THE COMBINATION
OF THIS AND SOME DAYTIME HEATING...MAY BE ENOUGH TO SQUEEZE OUT A
FEW SHOWERS OR SPRINKLES ACROSS OUR NORTH SUNDAY AFTERNOON.
OTHERWISE...RIDGING AT THE SURFACE AND ALOFT WILL BUILD INTO THE
AREA THROUGH TUESDAY BEFORE SHIFTING OFF TO THE EAST THROUGH THE END
OF THE LONG TERM PERIOD. THIS WILL PROVIDE DRY CONDITIONS AND MAINLY
CLEAR SKIES THROUGH AT LEAST MID WEEK. AS THE SURFACE HIGH SLIDES
OVERHEAD...CLEAR SKIES AND LIGHT WINDS WILL LEAD TO SOME SEASONABLY
COOL NIGHTS. EXPECT OVERNIGHT LOWS TO DIP DOWN INTO THE 40S IN SOME
OF THE OUTLYING AREAS THROUGH THE FIRST PART OF THE WEEK WITH
DAYTIME HIGHS GENERALLY IN THE 70S. WE WILL THEN SEE A GRADUAL
MODERATION IN TEMPS WEDNESDAY INTO THURSDAY AS THE HIGH BEGINS TO
PUSH OFF TO THE EAST AND WE GET INTO RETURN FLOW.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
A LINE OF SHOWERS AND STORMS MOVING INTO WEST CENTRAL OHIO MAY HOLD
TOGETHER AS IT ENCOUNTERS DECENT INSTABILITY OVER THE REGION.
THIS PUTS THE NORTHERN TAF SITES IN THE PATH OF THESE STORMS AS
THEY MOVE SSE THIS AFTERNOON. ADDITIONAL ISOLATED POP UP SHOWERS
AND STORMS WILL BE POSSIBLE ACROSS THE AREA THIS AFTERNOON INTO
EARLY EVENING...WITH SSW WINDS GUSTING TO AROUND 20KT AT TIMES.

MODELS CONTINUE TO BE IN FAIR AGREEMENT WITH ANOTHER BAND OF STORMS
DEVELOPING ALONG AN APPROACHING COLD FRONT LATER TONIGHT. AS THE
FRONT MOVES THROUGH THE REGION...THE BEST WINDOW OF OPPORTUNITY
FOR THUNDERSTORMS AFFECTING THE TAF SITES TONIGHT LOOKS TO BE FROM
ABOUT 04-08Z. SHOWERS ARE EXPECTED TO LINGER FOR A TIME BEHIND THE
FRONT INTO SATURDAY MORNING. AS THIS SYSTEM MOVES THROUGH TONIGHT...
EXPECT MVFR CEILINGS TO LINGER INTO SATURDAY MORNING AS WELL...
POSSIBLY DROPPING TO IFR IN SPOTS. CEILINGS WILL BEGIN TO LIFT BY THE
END OF THE FORECAST PERIOD. SW WINDS WILL SHIFT TO THE NW WITH
FROPA OVERNIGHT AND MAY SEE SOME GUSTS APPROACHING 25KT.

.OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...SITES
NEAR TERM...AR
SHORT TERM...SITES
LONG TERM...JGL
AVIATION...KURZ
Hazardous weather outlook, Sep 7, 10:46 AM EDT, 5 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
1046 AM EDT FRI SEP 7 2012

INZ050-058-059-066-073>075-080-KYZ089>098-OHZ026-034-035-042>045-
051>053-060>062-070>072-077-078-081500-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-
LOGAN-UNION OH-MIAMI-CHAMPAIGN-CLARK-PREBLE-MONTGOMERY-GREENE-BUTLER-
WARREN-CLINTON-HAMILTON-CLERMONT-
1046 AM EDT FRI SEP 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...CENTRAL
OHIO...MIAMI VALLEY OF OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

A STRONG COLD FRONT WILL BRING SHOWERS AND THUNDERSTORMS TO THE
AREA MAINLY THIS EVENING INTO THE OVERNIGHT HOURS. A FEW STORMS COULD
ALSO DEVELOP IN THE WARM...HUMID AND UNSTABLE AIRMASS AHEAD OF
THIS FRONT THIS AFTERNOON.

SOME OF THE THUNDERSTORMS DURING THE AFTERNOON AND TONIGHT MAY BE
SEVERE WITH DAMAGING WINDS. HEAVY RAIN WILL ALSO BE POSSIBLE WITH
THE THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING.

KYZ099-100-OHZ046-054>056-063>065-073-074-079>082-088-081500-
MASON-LEWIS-DELAWARE-MADISON-FRANKLIN OH-LICKING-FAYETTE OH-PICKAWAY-
FAIRFIELD-ROSS-HOCKING-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
1046 AM EDT FRI SEP 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...CENTRAL
OHIO AND SOUTH CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

A STRONG COLD FRONT WILL BRING SHOWERS AND THUNDERSTORMS TO THE
AREA DURING THE LATE EVENING INTO THE OVERNIGHT HOURS. A FEW
OF THE THUNDERSTORMS MAY BE SEVERE WITH DAMAGING WINDS BEFORE
WEAKENING. HEAVY RAIN WILL ALSO BE POSSIBLE WITH THE
THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED DURING THE LATE
EVENING.

In the hours before

Special weather statement, Sep 7, 2:32 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
232 PM EDT FRI SEP 7 2012

INZ050-058-059-071900-
UNION IN-FAYETTE IN-WAYNE IN-
232 PM EDT FRI SEP 7 2012

...A STRONG THUNDERSTORM WILL AFFECT WAYNE...NORTHERN FAYETTE AND
NORTHERN UNION COUNTIES THROUGH 300 PM EDT...

AT 228 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR DUBLIN...
MOVING EAST AT 25 MPH.

WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...CAMBRIDGE CITY...
HAGERSTOWN...RICHMOND...FOUNTAIN CITY AND CENTERVILLE.

ALSO...FRANKLIN...MOUNT AUBURN...EAST GERMANTOWN...BEESONS...METTEL
FIELD...JACKSONBURG...ECONOMY AND WATERLOO ARE NEAR THE PATH OF THIS
STRONG THUNDERSTORM.

LAT...LON 3979 8530 3980 8523 3987 8522 3988 8521
      4000 8521 4001 8520 4001 8483 4001 8482
      3963 8482 3971 8530 3979 8531

HATZOS
Local storm report, Sep 7, 2:53 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
253 PM EDT FRI SEP 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0248 PM     HAIL             GREENVILLE              40.10N 84.62W
09/07/2012  E0.25 INCH       DARKE              OH   TRAINED SPOTTER

            QUARTER INCH HAIL COVERING THE GROUND.

&&

ALANR
Local storm report, Sep 7, 2:55 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
255 PM EDT FRI SEP 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0252 PM     HAIL             GREENVILLE              40.10N 84.62W
09/07/2012  E0.88 INCH       DARKE              OH   TRAINED SPOTTER

            HAIL ON THE EAST SIDE OF GREENVILLE.

&&

MJP
Local storm report, Sep 7, 2:56 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
256 PM EDT FRI SEP 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0252 PM     HAIL             CAMBRIDGE CITY          39.81N 85.17W
09/07/2012  E0.75 INCH       WAYNE              IN   EMERGENCY MNGR

&&

SFH
Local storm report, Sep 7, 3:09 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
309 PM EDT FRI SEP 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0302 PM     HAIL             ANNA                    40.40N 84.17W
09/07/2012  E0.25 INCH       SHELBY             OH   AMATEUR RADIO

&&

SFH
Special weather statement, Sep 7, 3:41 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
341 PM EDT FRI SEP 7 2012

OHZ060-061-070-072015-
BUTLER OH-MONTGOMERY OH-PREBLE OH-
341 PM EDT FRI SEP 7 2012

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT PREBLE...WESTERN
MONTGOMERY AND NORTHERN BUTLER COUNTIES THROUGH 415 PM EDT...

AT 337 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM NEW HOPE TO HUESTON WOODS STATE PARK...MOVING EAST AT
25 MPH.

WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...EATON...CAMDEN...
LEWISBURG...WEST ALEXANDRIA...GRATIS...SEVEN MILE...TRENTON...SOUTH
MIDDLETOWN...MONROE AND MIDDLETOWN.

ALSO...OKLAHOMA...SOMERVILLE...COLLINSVILLE...WHEATVILLE...WEST
ELKTON...NEW MIAMI...JACKSONBURG AND BROOKVILLE ARE NEAR THE PATH OF
THIS LINE OF STRONG THUNDERSTORMS.

LAT...LON 3979 8479 3989 8471 3989 8441 3986 8431
      3959 8433 3959 8437 3955 8437 3954 8433
      3943 8434 3943 8462 3949 8479

HATZOS

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 6, 8:25 PM EDTSpecial Weather StatementILNMadison20 min
Sep 7, 1:05 PM EDTSpecial Weather StatementILNAuglaize, Darke, Hardin, Mercer, Miami, Montgomery and 1 more85 min
Sep 7, 2:08 PM EDTSpecial Weather StatementILNAuglaize, Darke, Mercer, Shelby52 min
Sep 7, 3:03 PM EDTSevere Thunderstorm WarningILNDarke, Preble42 min
Sep 7, 3:41 PM EDTSpecial Weather StatementILNButler, Preble34 min
Sep 7, 4:23 PM EDTSevere Thunderstorm WarningILNButler, Greene, Montgomery, Warren52 min
Sep 7, 5:00 PM EDTSpecial Weather StatementILNFranklin45 min
Sep 7, 5:01 PM EDTSpecial Weather StatementILNDarke44 min
Sep 7, 5:08 PM EDTSpecial Weather StatementILNClinton, Warren37 min
Sep 7, 6:21 PM EDTSpecial Weather StatementILNHighland39 min
Sep 7, 7:56 PM EDTSpecial Weather StatementILNDarke34 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.